| Catalog Number |
10471068 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneous loci high-sensitivity troponin i (tnih) results obtained on a patient sample on a dimension exl with lm integrated chemistry system.Quality control (qc) was acceptable on the day of the event.Siemens reviewed the available instrument data, and the information provided by the customer.The customer confirmed that the initial dilutions were performed using reagent-grade water instead of the cardiac troponin i (ctni) sample diluent as recommended in the assay¿s instructions for use (ifu).Upon repeating the dilution with the correct diluent, the expected result was obtained.Siemens evaluated the event and determined that the use of an incorrect diluent potentially contributed to the erroneous tnih result(s).The customer is operational.The device is performing within specifications.No further evaluation is required.
Event or Problem Description
The customer reported to siemens that erroneous loci high-sensitivity troponin i (tnih) results were obtained on a patient sample on a dimension exl with lm integrated chemistry system.An initial low result with an ¿assay range¿ flag was obtained.The sample was diluted and reprocessed twice on the original system using reagent-grade water.The reprocessed results were higher than the initial result and had no flags.One of these higher reprocessed results was reported to the physician(s), who questioned the result.After two days, the sample was reprocessed three times on the original system; two of these reprocessed results recovered low with an ¿assay range¿ flag and matched the initial result.The other reprocessed result was lower than the erroneous results with no flag.The lower reprocessed result with no flag was reported as the correct result to the physician(s).There are no known reports of patient interventions or adverse health consequences due to the erroneous loci high-sensitivity troponin i (tnih) results.